# SDR R61A201903180318

- Difficulty date: March 18, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 38,806 hours, 23,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** PASSENGER CABIN, CFII/CFIII CRACK FOUND ON STRINGER SPLICE AT FR 59 STR 9R. PASSENGER CABIN, CFII/CFIII CRACK FOUND ON STRINGER SPLICE AT FR 59 STGR 9R REMOVED AND REPLACE IAW SRM 51-43-03 PSE: 53-22-002.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
